Aa
A
A
A
Close
Breast Cancer Community
9.41k Members
Avatar universal

breast pain

l am 37 years for the past 3 months l have been getting pain in my right breast going into my under arm the pain is getting worse l find it more painfull when l am lying down what do you think this could be
4 Responses
Avatar universal
Could be a number of things - infection etc. I would go and see a bc doctor and have it checked out with mammo/ultrasound. The only symptom I had of bc was a shooting pain down my right arm. I did nothing about it. Maybe a year later I had my normal 3 yrly mammo and a 2 cm invasive ductal tumour was found, with spread to the lymph nodes in the armpit. Guess the pain was from the cancer in the nodes, since I have had no pain since the lumpectomy and lymph node removal. Hindsight is a great thing. Wish I had gone to a doctor when I had the pain and perhaps the cancer may not have spread outside the ducts.
Avatar universal
Hi,
Any accidental trauma or injury to the site, any muscle pull/strain, or tight clothing, or recent weight gain could cause a similar pain. It could be due to breast infection due to bacterial causes or due to a breast abscess. Do a proper breast self exam, wear lose clothing, apply a soothing lotion at the site, take some OTC painkillers for a couple of days to see if the pain subsides. You could also try local application of diclofenac gel at the site. Try some hot compressus, a breast massage and see if it helps. If it still persists then schedule an appointment with your physician for a clinical evaluation. Goodluck.
Avatar universal
Hi,
      I am 18 years old and I have pain in both of my breast, and im not sure what could be wrong, They hurt to the touch and I cant sleep on them (i sleep on my stomach), underneath them especially hurt and i cant press on them as well, and when I take off my bra at the end of the day or in the middle of the day they hurt even worst than they did when they were in the bra, I know my period is not coming, and I am on birth control pills, Does anyone have an idea of what could be wrong? Could it be a side effect to the pill? Or could it be something else?  
Avatar universal
Hi,
The pain you describe culd be due to the hormonal fluctuaions in your body due to your menstrual cycle or the OCP pills that you are taking. You need to consult a physician, about your symptoms.
Stop taking the pills, and see if the pain resolves. Wear lose clothes and a supporting bra. A clinical examination is essential before a confirmed diagnosis can be established.
Try some OTC pain killers and breast massage and breast exercises for a few days and see if that helps. Have you noticed any lump, any nipple discharge, any skin changes on breast self exam?
Report any of these, if present, to your doctor.
Hope this helps.
Good luck.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A quick primer on the different ways breast cancer can be treated.
Diet and digestion have more to do with cancer prevention than you may realize
From mammograms to personal hygiene, learn the truth about these deadly breast cancer rumors.
Breast cancer is not an inevitability. From what you eat and drink to how much you exercise, learn what you can do to slash your risk.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.